# SDR FDEA201412064074

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143N35219
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK OF NON-ROUTINE N02513 FUSELAGE CORROSION FOUND ON SKIN RUNNING UNDER LAP SEAM STRINGER 26R STATION 660 - 900 DUE TO DOUBLER REPAIR HAVING MULTIPLE DENTS.  REMOVED DAMAGED DOUBLER REPAIR IAW SRM 51-40-02.  FABRICATED & INSTALLED A NEW DOUBLER REPAIR IAW EA F-5330-T0310316 P1 STEPS 16 TO 26, INSTRUCTIONS WITH REFERENCE TO NR N02513.  FIRST STAGE APPROVAL ONLY.  MAJOR REPAIR CAT B.
